LIBERTAS MATHEMATICA (new series)

This is the submission and reviewing management system. For the journal information please see http://www.lm-ns.org

Vol 36, No 2 (2016)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Cover pages V36N2 PDF
Vasile Staicu
Third Hankel determinant for a class of univalent functions defined by using symmetric q-derivative operator PDF
Şahsene Altınkaya, sibel yalçın 1-12
On the Existence and Stability of Integral Manifolds for Fractional Functional Differential Systems PDF
Gani Stamov, Ivanka Stamova 13-28
Levinson-Popoviciu inequality on the inner product spaces PDF
Dan Stefan Marinescu, Mihai Monea, Cristinel Mortici 29-37
On the periodic boundary value problem for fully nonlinear differential equations with finite delay in Banach spaces PDF
Lahcene Guedda, Mouloud Aissani 39-64
p-Adic Free Stochastic Integrals for p-Adic Weighted-Semicircular Motions Determined by Primes p PDF
Ilwoo Cho 65-110




Back Issues








2015

Vol 35, No 2 (2015)

Dedicated to Nicolae Dinculeanu and Solomon Marcus in celebration of their 90th Birthday.

Vol 35, No 1 (2015)

Dedicated to Nicolae Dinculeanu and Solomon Marcus in celebration of their 90th Birthday.



2014

Vol 34, No 2 (2014)

Issue dedicated to Professor Saburou Saitoh, in celebration of his 70th Birthday.



2013

Vol 33, No 2 (2013)

Issue dedicated to Professor C. T. Ionescu Tulcea, in celebration of his 90th Birthday.

Vol 33, No 1 (2013)

This issue is dedicated to the memory of Francesco S. De Blasi.